| Model Number |
02.07.1205R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 apr 2026 gmk-spherika 02.07.1205r tibial tray fix cemented s.5r lot 2435875 (k090988): (b)(4) items manufactured and released on 14-apr-2025.Expiration date: 2030-mar-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0512fr gmk-sphere tibial insert e-cross - flex 5r - 12mm lot 2342355 (k202022): (b)(4) items manufactured and released on 23-nov-2023.Expiration date: 2038-nov-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-spherika 02.12.Ka05r gmk spherika femoral component s5r cemented lot 2426549 (k211004): (b)(4) items manufactured and released on 13-dec-2024.Expiration date: 2029-nov-27.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
Revision surgery due to infection after about 7 months from primary surgeryand the pathogen is unknown.The surgeon removed the femoral component, insert, and tibial tray, then implanted antibiotic spacers.The surgery was completed successfully.